# SDR 9515279943

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Transducers
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT APPROXIMATELY 180 TO 190 KNOTS, STALL WARNING SYSTEM ACTIVATED, CONTINUED TAKEOFF AND CLIMB.  AIRCRAFT RETURNED TO MEM, LANDED WITHOUT INCIDENT.  REPLACED THE LEFT AND RIGHT ANGLE OF ATTACK TRANSDUCERS, LEFT FLAP TRANSMITTER AND OPERATIONAL CHECK GOOD.
